Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

On existence criteria and approximation procedures for integral equations of the first kind


Author: C. W. Groetsch
Journal: Math. Comp. 29 (1975), 1105-1108
MSC: Primary 45L05; Secondary 65R05, 47A50
MathSciNet review: 0412757
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The existence of solutions of Fredholm integral equations of the first kind is characterized in terms of the convergence properties of a general approximation procedure based on a spectral analysis of the integral operator. Applications are given to some iterative and regularization methods. In particular, some results of Diaz and Metcalf are generalized.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 45L05, 65R05, 47A50

Retrieve articles in all journals with MSC: 45L05, 65R05, 47A50


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1975-0412757-8
PII: S 0025-5718(1975)0412757-8
Keywords: Integral equations of first kind, compact operator, existence criteria, iterative procedures, regularization
Article copyright: © Copyright 1975 American Mathematical Society